MathSciNet Relay Station
MathSciNet bibliographic data
MR684904 (83m:10042) 10D24 (10D12 10H10)
Hafner, James L. On the zeros of Dirichlet series associated with certain cusp forms. Bull. Amer. Math. Soc. (N.S.) 8 (1983), no. 2, 340–342.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement